# SDR ABXR080066

- Difficulty date: February 4, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47220
- Aircraft time: 57,322 hours, 54,679 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 3923254502
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SPOILER TORQUE TUBE INBOARD VERTICAL SUPPORT CRACKED AT UPPER END.  REMOVED AND REPLACED SUPPORT IAW DC9 SRM 51-30-1, 51-30-2 AND 51-30-5.
